| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 44 Number 2
Volume 44 Number 1
Volume 44S Number 1
Volume 43 Number 6
Volume 43 Number 5
Volume 43 Number 4
Earlier issues
Volume 41 Number 2 Volume 41 Number 3 Volume 41 Number 4

previous article next article

Research articles

ScienceAsia 41(2015): 205-208 |doi: 10.2306/scienceasia1513-1874.2015.41.205


Multiple solutions for a p-biharmonic equation with nonlinear boundary conditions


Wen-Wu Pan*, Xu-Dong Lin

 
ABSTRACT:     In this paper, we obtain a multiplicity result for the p-biharmonic equation with smooth boundary.

Download PDF

0 Downloads 202 Views


Department of Science, Sichuan University of Science and Engineering, Zigong 643000, China

* Corresponding author, E-mail: wenwupan@sohu.com

Received 18 Feb 2014, Accepted 17 Apr 2015